Anda belum login :: 01 Dec 2022 11:43 WIB
Detail
ArtikelTeori Homotopy dalam Algoritma Iterasi Path Following untuk Penyelesaian Sistem Persamaan Linear  
Oleh: Ardanari, Patricia
Jenis: Article from Journal - ilmiah nasional
Dalam koleksi: Jurnal Teknologi Industri vol. 7 no. 2 (Apr. 2003), page 79-88.
Topik: Homotopy; Path Following; Linear Equation; Jacobi Algorithm
Ketersediaan
  • Perpustakaan Pusat (Semanggi)
    • Nomor Panggil: JJ83.4
    • Non-tandon: 1 (dapat dipinjam: 0)
    • Tandon: tidak ada
    Lihat Detail Induk
Isi artikelThis paper explained a new algorithm to solve the simple linear equation system by using homotopy theory. The algorithm uses a path following method. The method will stop the iterations when t reaches t - 1 < E which closes to the true solution (convergent). This parameter allows the solution of linear equation system with scale of n < 20 be formned and be compared using the other existing algorithms.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Kembali
design
 
Process time: 0.03125 second(s)